# SDR SWIA200922213

- Difficulty date: July 27, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 15,343 hours, 12,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY CEILING FLOOD LIGHT INOP.  (FLT 6000)  RELAMPED EMERGENCY LIGHT.
